# SDR R61A201511270950

- Difficulty date: November 27, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT GUSSET PLATE AT FRAME 90 IS CORRODED.  MAINTENANCE R & R RT GUSSET PLATE AT FRAME 90 IAW SRM 51-40-02, 51-23-04, 51-21-02, P/N 170-60259-001, GUSSET PLATE.
